MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 58G; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 58G; PROSTHESIS, HIP
Catalog Number 010000666
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Pain (1994); Sleep Dysfunction (2517); Ambulation or Postural Difficulties (2544)
Date of Event 04/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right total hip arthroplasty.Subsequently, on an unknown date, patient started to experience pain, difficulty walking and trouble sleeping for long periods of time.No plan for revision has been reported to date.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: cat #: 136536320, j&j delta-head ceramic, lot #: 8759257, cat #: 157011150, j&j stem, summit, lot #: hp3561, cat #: 010000859, g7 neutral liner, lot #: 6227064.Multiple mdr reports were filed for this event, please see associated reports: liner: 0001825034-2022-02193.The device will not be returned for analysis, due to the device remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, as supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d4; g3; h2; h3; h4; h6 complaint was confirmed via medical records reviewed by a health care professional.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.It is noted that zimmer biomet products were used in conjunction with a competitor device.Zimmer biomet has not confirmed the compatibility of the reported combination of devices, and these would be considered off-label usages.However, it cannot be confirmed that the combination of the johnson and johnson and zimmer biomet products caused or contributed to the reported event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information on the reported event.

Brand Name
G7 PPS LTD ACET SHELL 58G
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15484922
Report Number0001825034-2022-02194
Device Sequence Number12083782
Product Code PBI
UDI-Device Identifier00880304524255
UDI-Public(01)00880304524255(17)280206(1006217068
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number010000666
Device Lot Number6217068
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Supplement Date Received by Manufacturer11/03/2022
Initial Report FDA Received Date09/26/2022
Supplement Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexMale